MathSciNet Relay Station
MathSciNet bibliographic data
MR1907671 (2003d:57049) 57Q45
Asada, Masahiko An unknotting sequence for surface-knots represented by ch-diagrams and their genera. Kobe J. Math. 18 (2001), no. 2, 163–180.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement